Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Cough, stuffy nose, feels lethargic, loss of appetite, weight loss, viral, codeine cough syrup

I have a SUPER deep cough thats been here all week. My nose is stuffy and has been all week. I ve been breathing through my mouth. I have EXTREME LETHARGY. I ve been sleeping 15 hrs a day, napping everyday. I have absolutely no appetite and when I do eat I get sick. I m losing weight like crazy. the doctor said, its a viral thing of some sort. and gave me codeine cough syrup . I took it and felt a little high and thats it. Please help me. I m now failing my classes because I can t go to school or do homework.
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
You must see a Ear,nose and throat doctor who shall give nasal drops (oxymetazoline) for blocked nose and make you comfortable with nasal breathing again. Codiene is helpful for cough and causes sedation. Do not worry 2-3 days rest shall restore you. Take hot beverages, tea and coffee to keep you more alert.
Answered: Fri, 1 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor